RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ivanov, Maksim Igorevich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:35
Abstract pages:626
Full texts:170
References:70
E-mail:

http://www.mathnet.ru/eng/person148879
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. M. I. Ivanov, I. A. Kremer, Yu. M. Laevsky, “On wells modeling in filtration problems”, Sib. Èlektron. Mat. Izv., 16 (2019),  1868–1884  mathnet
2. M. I. Ivanov, I. A. Kremer, Yu. M. Laevsky, “On the streamline upwind scheme of solution to the filtration problem”, Sib. Èlektron. Mat. Izv., 16 (2019),  757–776  mathnet
3. M. I. Ivanov, I. A. Kremer, M. V. Urev, “A solution of the degenerate Neumann problem by the finite element method”, Sib. Zh. Vychisl. Mat., 22:4 (2019),  437–451  mathnet
2012
4. M. I. Ivanov, I. A. Kremer, M. V. Urev, “Regularization method for solving the quasi-stationary Maxwell equations in an inhomogeneous conducting medium”, Zh. Vychisl. Mat. Mat. Fiz., 52:3 (2012),  564–576  mathnet  zmath  elib; Comput. Math. Math. Phys., 52:3 (2012), 476–488  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021